# SDR SWAA2022110157727

- Difficulty date: October 8, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER ANGLE BS 380-400 CRACKED AT 2ND FROM AFT SCREW HOLE LBL 13. 8-76 / [01] REMOVED CRACKED UPPER ANGLE FROM STA 380 TO STA 400; LBL 13 AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW UPPER ANGLE FROM STA 380 TO STA 400; LBL 13 AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEPS #1 AND #2.  OK TREAT AND PRIME DRILLED HOLES.;[04] APPLIED ALODINE AND PRIMER AT DRILLED HOLES AT NEW UPPER ANGLE FROM STA 380 TO STA 400; LBL 13 AS PER B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-801.;[05] VERIFIED STEP # 4  OK TO INSTALL NEW UPPER ANGLE ON INTERCOASTAL;[06] INSTALLED NEW UPPER ANGLE ON INSTERCOSTAL FROM STA 380 TO STA 400; LBL 13 AS PER B737-700 SRM 51-40-02-0G-0;DWG # 143A5400.;[07] REMOVED AND REPLACED UPPER ANGLE FROM STA 380 TO STA 400; LBL 13 AS PER B737-700 SRM 51-40-02-0G-0;DWG # 143A5400.;[08] VERIFIED 6. FINAL 7.
